# SDR 04FDEA01497

- Difficulty date: December 1, 2003
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 81,294 hours, 24,050 cycles
- Engine: Ge CF66D
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC74391
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STABILIZER - LT UPPER AFT SKIN PANEL CRACKED.  CRACKED PANEL PORTION REPLACEMENT IAW SB 55-18 IAW  EA 8-5510-70172. (REF NRC N1102)
